

Phazyme Ultra Strength 180 mg Softgels
Each softgel contains a powerful ingredient, simethicone, the anti-gas medicine recommended most by physicians & pharmacists for relief of gas.
For fast-acting relief from uncomfortable gas and acid
- Simethicone 180mg
- Ultra strength #1 doctor recommended anti-gas medicine
- Relieves gas fast; bloating; pressure; discomfort
- Take Phazyme and the gas is gone
- Goes to work in minutes
- 24 ct
Original: $12.99
-65%$12.99
$4.55Product Information
Product Information
Shipping & Returns
Shipping & Returns
Description
Each softgel contains a powerful ingredient, simethicone, the anti-gas medicine recommended most by physicians & pharmacists for relief of gas.
For fast-acting relief from uncomfortable gas and acid
- Simethicone 180mg
- Ultra strength #1 doctor recommended anti-gas medicine
- Relieves gas fast; bloating; pressure; discomfort
- Take Phazyme and the gas is gone
- Goes to work in minutes
- 24 ct



















